About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 679839, 6 pages
http://dx.doi.org/10.1155/2013/679839
Research Article

Frequently Hypercyclic and Chaotic Behavior of Some First-Order Partial Differential Equation

1Cheng Shih University, No. 840 Cheng Cing Road, Kaohsiung 833, Taiwan
2Department of Mathematics, National Taiwan Normal University, Section 4, 88 Ting Chou Road, Taipei 116, Taiwan

Received 17 July 2013; Revised 23 September 2013; Accepted 23 September 2013

Academic Editor: Josef Diblík

Copyright © 2013 Cheng-Hung Hung and Yu-Hsien Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Albanese, X. Barrachina, E. M. Mangino, and A. Peris, “Distributional chaos for strongly continuous semigroups of operators,” Communications on Pure and Applied Analysis, vol. 12, no. 5, pp. 2069–2082, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Bonilla and K.-G. Grosse-Erdmann, “Frequently hypercyclic operators and vectors,” Ergodic Theory and Dynamical Systems, vol. 27, no. 2, pp. 383–404, 2007, Erratum in Ergodic Theory and Dynamical Systems, vol. 29, 1993–1994, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Bayart and E. Matheron, Dynamics of Linear Operators, vol. 179 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  4. F. Bayart and E. Matheron, “Mixing operators and small subsets of the circle,” http://arxiv.org/abs/1112.1289.
  5. F. Bayart and S. Grivaux, “Frequently hypercyclic operators,” Transactions of the American Mathematical Society, vol. 358, pp. 5083–5117, 2006. View at Zentralblatt MATH
  6. F. Bayart and T. Bermúdez, “Semigroups of chaotic operators,” Bulletin of the London Mathematical Society, vol. 41, no. 5, pp. 823–830, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Banks, J. Brooks, G. Cairns, G. Davis, and P. Stacey, “On Devaney's definition of chaos,” The American Mathematical Monthly, vol. 99, no. 4, pp. 332–334, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Banasiak and M. Moszyński, “Dynamics of birth-and-death processes with proliferation—stability and chaos,” Discrete and Continuous Dynamical Systems A, vol. 29, no. 1, pp. 67–79, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y.-H. Chang and C.-H. Hong, “The chaos of the solution semigroup for the quasi-linear lasota equation,” Taiwanese Journal of Mathematics, vol. 16, no. 5, pp. 1707–1717, 2012. View at Zentralblatt MATH · View at MathSciNet
  10. J. A. Conejero and E. M. Mangino, “Hypercyclic semigroups generated by ornstein-uhlenbeck operators,” Mediterranean Journal of Mathematics, vol. 7, no. 1, pp. 101–109, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. A. Conejero, V. Müller, and A. Peris, “Hypercyclic behaviour of operators in a hypercyclic C0-semigroup,” Journal of Functional Analysis, vol. 244, no. 1, pp. 342–348, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  12. R. I. Devancy, An Introduction to Chaotic Dynamical Systems, Addison-Wesley, New York, NY, USA, 2nd edition, 1989.
  13. A. L. Dawidowicz, N. Haribash, and A. Poskrobko, “On the invariant measure for the quasi-linear lasota equation,” Mathematical Methods in the Applied Sciences, vol. 30, no. 7, pp. 779–787, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  14. H. Emamirad, G. R. Goldstein, and J. A. Goldstein, “Chaotic solution for the black-scholes equation,” Proceedings of the American Mathematical Society, vol. 140, no. 6, pp. 2043–2052, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Ji and A. Weber, “Dynamics of the heat semigroup on symmetric spaces,” Ergodic Theory and Dynamical Systems, vol. 30, no. 2, pp. 457–468, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Lasota and T. Szarek, “Dimension of measures invariant with respect to the ważewska partial differential equation,” Journal of Differential Equations, vol. 196, no. 2, pp. 448–465, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. E. M. Mangino and A. Peris, “Frequently hypercyclic semigroups,” Studia Mathematica, vol. 202, no. 3, pp. 227–242, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Murillo-Arcila and A. Peris, “Strong mixing measures for linear operators and frequent hypercyclicity,” Journal of Mathematical Analysis and Applications, vol. 398, no. 2, pp. 462–465, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. Rudnicki, “Chaos for some infinite-dimensional dynamical systems,” Mathematical Methods in the Applied Sciences, vol. 27, no. 6, pp. 723–738, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. R. Rudnicki, “Chaoticity and invariant measures for a cell population model,” Journal of Mathematical Analysis and Applications, vol. 393, no. 1, pp. 151–165, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet